Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What is the cause of dark, dry and itchy spot on the lips ?

There is kinda blackish/dry spot at my upper lips and it itches too. What should I do? I think I have an allergy or a very sensitive skin. Cause my face itches a bit too. I don t have any pimples but why do it itches?
Asked On : Fri, 25 Mar 2011
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

Itchy lesions on the lips is most likely due to dermatitis - can be allergic in origin or may be related to eczema. Avoid using any cosmetics on the area. Applying 1% hydrocortisone cream will bring the desired relief. If there is redness or discharge from the area, then you need to consult your dermatologist for management.

I hope this information has been both informative and helpful for you.


Dr. Praveen Tayal

Answered: Fri, 14 Oct 2011
I find this answer helpful
  User's Response
It is allergic dermatitis. Take any anti histamin preparation of drugs with anti fungal application with consultation of your dermatologist
Answered: Fri, 25 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor